# SDR HNAA2018121800323

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 42,217 hours, 37,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIS  654     33-51  0003990  16DEC18  SBY  CLOSE
      EMERGENCY LIGHT ABOVE F/A SEAT INOP
                                          31253    00 BAD
FACT  16DEC18  10:20  SBY
            RESEATED #1 BATTERY BEHIND COAT CLOSET. RESECURED
            PANELS
